I am wondering what I can do to maximise my results for the zeltiq I have had done on my tummy (3days ago)? should I be wearing compression garments? I have not noticed a difference to my tummy yet.
I Had Zeltiq on my Tummy, 3 Days Ago, Should I Wear Compression Garments?
Doctor Answers 5
Compression garments are not normally worn after CoolSculpting
Compression garments are routinely worn after liposuction because one is trying to flatten the empty spaces of the channels from which fat was removed via the cannulae instrument and to minimize bleeding as well. There is no bleeding (although there may be bruising) from CoolSculpting and there are no empty channels that need flattening. If it makes you feel more comfortable or if you wish to wear it in case it might help, there shouldn't be a reason to prevent you from doing so. To be sure, you should just make sure with your doctor that there was no problem noted in your treatment that would make them concerned about you wearing a compression garment (not that I can think of one).
Have a question? Ask a doctor
Garment After CoolSculpting
Thank you for your question.
There has been no evidence to show that a garment after CoolSculpting helps... IF you really wanted to wear one, it probably won't hurt either. You are only 3 days out from the procedure... it normally takes a good 2 months to see the results.
There isn't any evidence that supports that wearing a compression garment will help with the results of your treatment. You will see results in 8-12 weeks, so not to worry. This is one of the advantages of CoolSculpting that post treatment compression is not necessary. The best way to maximize your results is to keep in shape and avoid any weight gain. All the best, "Dr. Joe"
You might also like...
Compression garment not necessary
Following a Zeltiq treatment, there is no need to wear a compression garment. Results are typically seen around 8 weeks following the procedure, but in as little as three weeks you will notice a difference in the tissue when it's pinched.